# SDR USAA2014111300010

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 43,913 hours, 20,103 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1263A000003
- Part serial: 01153
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 44,962 hours, 20,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT SHORT DURATION OF AIR CONDITIONING SMOKE SMELL, ON APPROACH SMELL RETURNED.  REPLACED AIR CYCLE MACHINE IAW AMM 21-52-21-000-001-A & 21-52-21-400-001-A.
